# SDR QXEA9801899

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ELEVATOR HAS A DENT IN THE LOWER SKIN BETWEEN CENTER AND INBOARD HINGE 14 FROM TRAILING EDGE.  REPAIRED IAW FOKKER SRM 51-70-0, PAGE 2, PARAGRAPH 3.
